# SDR SWAA2025110430652

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 26,021 hours, 13,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED M1676 BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
